MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; EEC KIT

Medline Industries, LP MEDLINE; EEC KIT
Catalog Number DYNDV2574
Medical Device Problem Codes Difficult to Open or Remove Packaging Material (2922); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the glue on the packaging is not releasing when we try to get to the dressing" and "only half of the paper edge of the dressing is releasing," with "half the paper edge remaining on the patient.".
 
Additional Manufacturer Narrative
The account reported issues with the transparent dressings that come in the premade iv kits, including that the glue on the packaging is not releasing and only half of the paper edge of the dressing is releasing.Medline's investigation noted that no sample or photo was received, finished good production records were reviewed with no run without approvals, deviations or non-conformance reports that might have had an impact on this issue, and the finished good pack build was reviewed confirming 1 ea of item 28884 drsg trans 2.4x2.8 suresite was present in the kit.The reported problem could not be confirmed; with the information provided medline was unable to confirm the root cause of the issue.Division to monitor for trending purposes, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
EEC KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50946605
Report Number1417592-2026-54299
Device Sequence Number10446257
Product Code LRO
UDI-Device Identifier10195327320355
UDI-Public10195327320355
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDV2574
Device Lot Number25AMF575
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown